MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DIMENSIONS
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a 3 dimensions procedure on (b)(6) 2025, the customer reported that the vertical position would move on its own, with or without user.A fe examined the equipment and could not duplicate the exact issue.Both footswitches were replaced and the system met the manufacturer´s specifications.No other information available.
 
Additional Manufacturer Narrative
On march 28th, 2025, a customer observed un-commanded motion on a 3dimensions (serial number (b)(6)).There was no alleged health impact or consequence.The field service engineer (fse) could not duplicate the behavior and replaced both footswitches.The part was scrapped on site.Because of this, there was no part returned, and no initial evaluation performed.The footswitches were 2009 days old from the install date to the date of replacement.Because the part was not available, the investigation is limited to a complaint review.There were no prior footswitch related issues or un-commanded motion issues after the fse performed the troubleshooting.Possible causes for footswitch issues include wear and tear due to part use or debris accumulation due to its location on the floor.The footswitch was not returned; therefore, further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Conclusion: the probable cause is a stuck footswitch; the root cause is unknown due to the unreturned part.The severity for this incident is very low, and the calculated post risk control risk index is considered acceptable.Because of this, and because there was no severe injury, no capa is required.This will continue to be trended and monitored.Complaint confirmed: no.Device history record (dhr) review: udi: (b)(4).Sku: 3dm-sys-std.Serial number: (b)(6).Date of manufacture: 9/17/2019.Installation date: 9/30/2019.Incident date: 3/28/2025.Closest pm to complaint date: 11/15/2024.Date of part manufacture: unknown.Dhr review summary: no discrepancies were associated with footswitches.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21914631
Report Number1220984-2025-00058
Device Sequence Number9390876
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)190917
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DIMENSIONS
Device Catalogue Number3DIMENSIONS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown